# SDR JJBA20250404023

- Difficulty date: March 25, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FOUND CRACKED AT FR21 AND 22. REPAIR DOUBLER ON LH CENTER FUSE I OMEGA BEAM, ON INBD VERTICAL FLANGE AT FR 21 AND 22 CUT OUT
